MathSciNet Relay Station
MathSciNet bibliographic data
MR2233032 (2007e:35310) 35S30 (35B65 35J10 47G30)
Ruzhansky, Michael; Sugimoto, Mitsuru Global $L\sp 2$-boundedness theorems for a class of Fourier integral operators. Comm. Partial Differential Equations 31 (2006), no. 4-6, 547–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement